# SDR USAA060402

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 17,857 hours, 17,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 9Y53465786
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LT DOOR SILL FS 66; CORROSION TASK JA-260-53500.  CUT OUT CORROSION AND REPLACED WITH FILLER AND ANGLE PER SRM 53-41-41, DEFECT SIZE: 1/4" X 1/4".
